Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Zonoids with minimal volume-product--a new proof

Authors: Y. Gordon, M. Meyer and S. Reisner
Journal: Proc. Amer. Math. Soc. 104 (1988), 273-276
MSC: Primary 52A40; Secondary 52A20
MathSciNet review: 958082
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new and simple proof of the following result is given: The product of the volumes of a symmetric zonoid $ A$ in $ {{\mathbf{R}}^n}$ and of its polar body is minimal if and only if $ A$ is the Minkowski sum of $ n$ segments.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A40, 52A20

Retrieve articles in all journals with MSC: 52A40, 52A20

Additional Information

PII: S 0002-9939(1988)0958082-9
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia